MathSciNet Relay Station
MathSciNet bibliographic data
MR517631 34B30 (34B25)
Ahiezer, N. I. On the spectral theory of Lamé's equation. (Russian) Istor.-Mat. Issled. No. 23 (1978), 77–86, 357.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement